The American Journal on Addictions

Cover image for Vol. 26 Issue 4

Edited By: Thomas R. Kosten, MD

Impact Factor: 1.873

ISI Journal Citation Reports © Ranking: 2016: 19/34 (Substance Abuse (Social Science))

Online ISSN: 1521-0391


Early View
Online articles for The American Journal on Addictions are published in advance of their appearance in a compiled issue. These articles are fully peer reviewed, edited and complete - they only lack page numbers and volume/issue details - and are considered fully published from the date they first appear online.

Note to NIH Grantees
Pursuant to NIH mandate, Wiley-Blackwell will post the accepted version of contributions authored by NIH grant-holders to PubMedCentral upon acceptance. This accepted version will be made publicly available 12 months after publication. For further information, see Frequently asked questions are answered here.